# SDR HEEA0015107

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3425 · Integrated Flight System
- Part: Selector
- Part number: 1258103
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURSE SELECTOR KNOB ROTATES CONTINUOUSLY WITH POWER ON.
